# SDR QXEA2010110100693

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 23,661 hours, 17,488 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 86032
- Condition: Failed
- Location: Emergency Lights
- Part time: 10,723 hours, 7,855 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED REPLACEMENT (RESTORATION) OF THE BATTERY PACKS (EPSU), THE NEW UNITS THAT WERE INSTALLED WERE FOUND TO BE "BAD FROM STOCK" AND FAILED THE RETURN TO SERVICE PROCEDURES. REPLACED WITH SERVICABLE BATTERY PACKS (EPSU).
